# SDR 2008FA0000729

- Difficulty date: September 30, 2008
- Submitted: October 30, 2008
- Operation: General aviation
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL2B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, PERSONNEL ONBOARD REPORTED A BURNING ODOR TO THE PILOT. ABORTED FLT AND RETURNED TO HELIPAD TO INVESTIGATE.  MECH PERFORMED AN INSPECTION OF THE AIRFRAME, ENGINE, WIRING, HOSES AND THE BELTS OF ALL COMPONENTS. NO DEFECTS OR THE SOURCE OF A BURNING ODOR WAS FOUND. SUBSEQUENT CHECK FLIGHT WAS PERFORMED BY THE PILOT & MECHANIC TO INVESTIGATE FOR BURNING ODOR, NONE FOUND. THE ACFT WAS RETURNED TO SERVICE. (K)
